Open Access Repository

Items where Author is "Johnston, PR"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Elliott, D and Johnston, PR 2007 , 'Error analysis for a sinh transformation used in evaluating nearly singular boundary element integrals' , Journal of Computational and Applied Mathematics, vol. 203, no. 1 , pp. 103-124 , doi: 10.1016/j.cam.2006.03.012.

Johnston, BM, Johnston, PR and Elliott, D 2007 , 'A sinh transformation for evaluating two-dimensional nearly singular boundary element integrals' , International Journal for Numerical Methods in Engineering, vol. 69, no. 7 , pp. 1460-1479 , doi: 10.1002/nme.1816.

This list was generated on Mon Aug 2 01:47:56 2021 AEST.
TOP